# SDR DALA2022010400083

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,279 hours, 41,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 L EMERGENCY ESCAPE LIGHT ON P61 PANEL WILL NOT LIGHT IN TEST 1. CORRECTIVE ACTION: T/S REF B757 WDM 25-65-11. R/R RELAY K10486 L SLIDE TEST RELAY. OPS CKS GOOD REF B757 AMM 25-65. (7894351)
